首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Invariance of posterior distributions under reparametrization
  • 作者:Morris L. Eaton ; William D. Sudderth
  • 期刊名称:Sankhya. Series A, mathematical statistics and probability
  • 印刷版ISSN:0976-836X
  • 电子版ISSN:0976-8378
  • 出版年度:2010
  • 卷号:72
  • 期号:1
  • 页码:101-118
  • DOI:10.1007/s13171-010-0001-x
  • 语种:English
  • 出版社:Indian Statistical Institute
  • 摘要:In 1946, Sir Harold Jeffreys introduced a prior distribution whose density is the square root of the determinant of Fisher information. The motivation for suggesting this prior distribution is that the method results in a posterior that is invariant under reparametrization. For invariant statistical models when there is a transitive group action on the parameter space, it is shown that all relatively invariant priors have this “Jeffreys Invariance” property. However, this invariance may not prevail when using a subtle modification suggested by an alternative argument.
  • 关键词:Jeffreys priors ; invariance under reparametrization ; group invariant models and Jeffreys invariance ; coordinate system choices and prior distributions
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有